RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hejazi, Seyed Reza

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:212
Abstract pages:182
Full texts:58
References:48
Hejazi, Seyed Reza

Associate professor
PhD
Speciality: 01.01.03 (Mathematical physics)
E-mail:

Subject:

Contact Geometry and Symmetry Analysis of Differential Equations

Curriculum Vitae: download file (88 kB)

Biography

PhD Degree in Differential Geometry and Mathematical Physics (Group Analysis of Differential Equations). Iran University of Science and Technology Thesis: Contact Geometry and Symmetry Analysis of Differential Equations

Msc Degree in Differential Geometry Iran University of Science and Technology Thesis: The General Theory of Differential Invariants

Bsc Degree in Pure Mathematics Shahid Beheshti University (Iran)

   
Main publications:
  1. Nadjafikhah M., Hejazi S.R., “Differential Invariants of SL(2) and SL(3)-Action on $R^2$”, Mathematical Sciences, 1:3 (2007), 75–84
  2. Nadjafikhah M., Hejazi S.R., “Lie Symmetries and Solutions of KdV Equation”, International Mathematical Forum, 4:4 (2009), 165–176  mathscinet
  3. Hejazi S.R., “Classification of Lie Subalgebras up to an Inner Automorphism”, Journal of Algebraic Systems, 1:2 (2013), 117–133
  4. Lashkarian E., Hejazi S.R., “Group Analysis of the Fractional Generalized Diffusion Equation”, Physica A: Statistical Mechanics and Its Applications, 479 (2017), 572–579  crossref  mathscinet
  5. Lashkarian E., Hejazi S.R., “Exact solutions of a linear fractional partial differential equation via characteristics method”, Computational Methods for Differential Equations, 6(1) (2018), 12–18

http://www.mathnet.ru/eng/person118702
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:hejazi.seyed-reza
https://mathscinet.ams.org/mathscinet/MRAuthorID/Hejazi+S+R
Full list of publications: Download file (88 kB)

Publications in Math-Net.Ru
2017
1. R.S. Hejazi, E. Lashkarian, “Conservation laws and symmetry analysis of (1+1)-dimensional Sawada-Kotera equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, 3(19),  10–19  mathnet  elib
2. M. Nadjafikhah, S. Hejazi, “Symmetry classification of newtonian incompressiblefluidís equations flow in turbulent boundary layers”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, 2(18),  41–52  mathnet  elib
2016
3. S. Hejazi, A. Naderifard, S. Rashidi, “Conservation laws and similarity reduction of the Zoomeron equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, 3(14),  7–13  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021